A 36-year-old male asked:
Fiance had an allergy after from a spice, took allergex and was okay...a few days later her skin started to peel( head, face and neck) & dry.
1 doctor answer • 1 doctor weighed in
Pediatric Pulmonology 36 years experience
Mgt.: If the skin still seems inflamed, itchy or painful, please seek medical care from your physician. In the meantime, avoid scratching or rubbing the area. A low dose of hydrocortisone cream may be used if there was was a contact reaction.
314 viewsAnswered >2 years ago
Last updated Aug 15, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.